Sur la loi des grands nombres pour les martingales vectorielles et l'estimateur des moindres carrés d'un modèle de régression
Annales de l'I.H.P. Probabilités et statistiques, Volume 26 (1990) no. 4, pp. 549-566.
@article{AIHPB_1990__26_4_549_0,
     author = {Duflo, M. and Senoussi, R. and Touati, A.},
     title = {Sur la loi des grands nombres pour les martingales vectorielles et l'estimateur des moindres carr\'es d'un mod\`ele de r\'egression},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {549--566},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {4},
     year = {1990},
     mrnumber = {1080585},
     zbl = {0722.60031},
     language = {fr},
     url = {http://archive.numdam.org/item/AIHPB_1990__26_4_549_0/}
}
TY  - JOUR
AU  - Duflo, M.
AU  - Senoussi, R.
AU  - Touati, A.
TI  - Sur la loi des grands nombres pour les martingales vectorielles et l'estimateur des moindres carrés d'un modèle de régression
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1990
SP  - 549
EP  - 566
VL  - 26
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1990__26_4_549_0/
LA  - fr
ID  - AIHPB_1990__26_4_549_0
ER  - 
%0 Journal Article
%A Duflo, M.
%A Senoussi, R.
%A Touati, A.
%T Sur la loi des grands nombres pour les martingales vectorielles et l'estimateur des moindres carrés d'un modèle de régression
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1990
%P 549-566
%V 26
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPB_1990__26_4_549_0/
%G fr
%F AIHPB_1990__26_4_549_0
Duflo, M.; Senoussi, R.; Touati, A. Sur la loi des grands nombres pour les martingales vectorielles et l'estimateur des moindres carrés d'un modèle de régression. Annales de l'I.H.P. Probabilités et statistiques, Volume 26 (1990) no. 4, pp. 549-566. http://archive.numdam.org/item/AIHPB_1990__26_4_549_0/

[1] T.W. Anderson et J. Taylor, Strong Consistency of Least Squares Estimators in Dynamic Models, Ann. Stat., vol. 7, 1979, p. 484-489. | MR | Zbl

[2] Y.S. Chow, A Martingale Inequality and the Law of Large Numbers, Proc. Am. Math. Soc., vol. 11, 1960, p. 107-111. | MR | Zbl

[3] Y.S. Chow, Local Convergence of Martingales and the Law of Large Numbers, Ann. Math. Stat., vol. 36, 1965, p. 493-507. | MR | Zbl

[4] N. Christopeit, Quasi-least Squares Estimation in Semi-Martingale Regression Models, Stochastics, vol. 16, 1986, p. 255-278. | MR | Zbl

[5] A.R. Darwich, Une loi du logarithme itéré pour les martingales locales multidimensionnelles et son application en régression linéaire stochastique, C. R. Acad. Sci. Paris, série I, 1989, p. 387-390. | MR | Zbl

[6] D. Dacunha-Castelle et M. Duflo, Probabilités et statistiques, tome 2, Masson, 1983. | MR | Zbl

[7] M. Duflo, R. Senoussi et A. Touati, Propriétés asymptotiques presque sûres de l'estimateur des moindres carrés d'un modèle autorégressif vectoriel, Ann. Inst. Henri Poincaré, série B, vol. 27, n° 1, 1991. | Numdam | Zbl

[8] W.A. Fuller et D.P. Hasza, Properties of Predictors for Autoregressive Time Series, J. Am. Stat. Assoc., vol. 76, 1981, p. 155-161. | MR | Zbl

[9] A.J. Heunis, Asymptotic Properties of Prediction Error Estimators in Approximate System Identification, Stochastic, vol. 24, 1988, p. 1-43. | MR | Zbl

[10] H. Kaufmann, On the Strong Law of Large Numbers for Multivariate Martingales, Stoch. Proc. Appl., vol. 26, 1987, p. 73-85. | MR | Zbl

[11] P.R. Kumar, Convergence of Adaptive Control Schemes using Least Squares Parameter Estimates, I.E.E.E. Trans. Aut. Control., 1990, (à paraître). | Zbl

[12] T.L. Lai, Asymptotically Efficient Adaptive Control in Stochastic Regression Models, Adv. Appl. Math., vol. 7, 1986, p. 23-45. | MR | Zbl

[13] T.L. Lai et H. Robbins, Adaptive Design and Stochastic Approximation, Ann. Stat., vol. 7, n° 6, 1979, p. 1196-1221. | MR | Zbl

[14] T.L. Lai et H. Robbins, Consistency and Asymptotic Efficiency of Slope Estimates in Stochastic Approximation Schemes, Z. Wahr. Verw. Gebiete, vol. 56, 1981, p. 329- 360. | MR | Zbl

[15] T.L. Lai, H. Robbins et C.Z. Wei, Strong Consistency of Least Squares Estimates in Multiple Regression, II, J. Mult. Anal., vol. 9, 1979, p. 343-361. | MR | Zbl

[16] T.L. Tai et C.Z. Wei, Least Squares Estimates in Stochastic Regression Models with Applications to Identification and Control of Dynamic Systems, Ann. Math. Stat., vol. 10, 1982, p. 154-166. | MR | Zbl

[17] T.L. Lai et C.Z. Wei, Asymptotic Properties of Projections with Applications to Stochastic Regression Problems, J. Mult. Anal., vol. 12, 1982, p. 346-370. | MR | Zbl

[18] T.L. Tai et C.Z. Wei, Asymptotic Properties of General Autoregressive Models and Strong Consistency of Least Squares Estimates and their Parameters, J. Mult. Anal., vol. 13, 1983, p. 1-23. | MR | Zbl

[19] T.L. Tai et C.Z. Wei, Asymptotic Properties of Multivariate Weighted Sums with Applications to Stochastic Regression in Linear Dynamic Systems, Multivariate analysis, VI, éd. P. R. KRISHNAIAH, North-Holland, 1985, p. 375-393. | MR | Zbl

[20] A. Le Breton et M. Musiela, Consistency Sets of Least Squares Estimates in Stochastic Regression Models, Stoch. diff. systems, Lect. Notes Control Inf. Sci., vol. 126, 1989. | MR | Zbl

[21] A. Le Breton et M. Musiela, Laws of Large Number for Semimartingales with Applications to Stochastic Regression, Probab. Theor Rel. Fields, vol. 81, 1989, p. 275- 290. | MR | Zbl

[22] D. Lépingle, Sur le comportement asymptotique des martingales locales, Lect. Notes Prob., vol. 649, Springer, 1978. | Numdam | MR | Zbl

[23] P. Lévy, Sur les séries dont les termes sont des variables indépendantes, Studia Math., vol. 3, 1931, p. 119-155. | JFM | Zbl

[24] A.V. Melnikov, The Law of Large Numbers for Multidimensional Martingales, Soviet Math. Dokl., vol. 33, 1986, p. 131-135. | MR | Zbl

[25] J. Neveu, Bases mathématiques du calcul des probabilités, Masson, 1964 (2e edition 1970). | MR | Zbl

[26] H. Robbins et D. Siegmund, A Convergence Theorem for Non Negative Almost Supermatingales and some Applications, dans J. S. RUSTAGI, Optimization methods in statistics, Academic Press, 1971, p. 233-257. | MR | Zbl

[27] V. Solo, Topics in Advanced Time Series Analysis, Lect. Notes Math., vol. 1215, Springer-Verlag, 1982. | MR | Zbl

[28] W. Stout, Almost Sure Convergence, Academic Press. | Zbl

[29] W. Stout, A Martingale Analogue of Kolmogorov's Law of Iterated Logarithm, Z. Wahrscheinlichkeitstheorie, vol. 15, 1970, p. 279-290. | MR | Zbl

[30] C.Z. Wei, Asymptotic Properties of Least Squares Estimates in Stochastic Regression Models, Ann. Stat., vol. 13, 1985, p. 1498-1508. | MR | Zbl

[31] C.Z. Wei, Adaptive Prediction by Least Squares Predictors in Stochastic Regression Models with Applications to Time Series, Ann. Stat., vol. 15, 1987, p. 1667-1682. | MR | Zbl